Clinical and Physiological Characterization of Elevated Plasma Glucagon-Like Peptide-1 Levels (Hyperglipemia) in a Dipeptidyl Peptidase IV Mutation Carrier.
Ontology highlight
ABSTRACT: The clinical application of dipeptidyl peptidase IV inhibitors (DPP4i) increasing active glucagon-like peptide-1 (AGLP-1) levels has been linked to pancreatitis, pancreatic tumors, and cardiovascular events. However, DPP4 mutations in humans or the long-term outcomes of high glucagon-like peptide-1 (GLP-1) level exposure have not been reported. A trio family with a proband showing an extremely high AGLP-1 level [defined here as hyperglipemia (hyper-glucagon-like peptide-1-emia)] were conducted whole-exome sequencing for potential pathogenic genetic defects. One novel DPP4 mutation, p.V486M (c.1456 G>A), was identified in the proband and showed damaged enzymatic activity of DPP4. Ex vivo functional study further showed that the serum from the proband markedly enhanced i
SUBMITTER: Zhao D
PROVIDER: S-EPMC5845420 | biostudies-literature | 2018
REPOSITORIES: biostudies-literature
ACCESS DATA